# SDR SWAA2021083112325

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 55,317 hours, 32,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP IS DELAMINATES ON THE I/B LOWER CORNER. ; / [01] REMOVED AND REINSTALLED LT WING O/B AFT FLAP IAW AMM 27-51-22-000-801 AND AMM 27-51-22-400-801 ADJUSTMENT AND OPERATIONAL CHECK IS GOOD; [02] INSPECTED OUTBOARD AFT FLAP INSTALLATION INSTALLATION AND ADJUSTMENT/OPS CHECK GOOD.
